# SDR SA08039

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1130, BGI-CLT - JUST AFTER TAKEOFF THE FLIGHT CREW RECEIVED AN AVIONICS SMOKE WARNING AND RETURNED TO BGI.  MAINTENANCE PERFORMED AN INSPECTION OF THE AVIONICS COMPARTMENTS WITH NO EVIDENCE OF SMOKE NOTED.  A SATISFACTORY OPERATIONAL CHECK OF THE EQUIPMENT COOLING WAS ALSO PERFORMED.
